# SDR CA111027004

- Difficulty date: May 20, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 14,576 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Part number: 21400100
- Condition: Failed
- Location: Main Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON VISUAL INSPECTION BY MX PERSONNEL, IT WAS NOTED THAT THE NOSE WHEEL ASSY RETAINING NUT WAS BACKED OFF AND THE COTTER PIN HAD BEEN SHEARED.  ONCE THE REMAINING COTTER PIN AND NUT WERE REMOVED, IT WAS NOTED THAT WASHER TAB HAD SHEARED AND THE WASHER WAS STUCK TO THE SPACER.  IT WAS DISCOVERED THAT THE WHEEL BEARING WERE DESTROYED AND SEIZED.  MX PERSONNEL REMOVED THE WHEEL ASSY AND BEARING REMAINS.   AXLE ASSY WAS INSPECTED,  NO DAMAGE WAS FOUND.  A REPLACEMENT WHEEL ASSY WAS INSTALLED AND THE ACFT WAS RETURNED TO SERVICE.
